| Catalog Number |
ENCR403000 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
As reported by the field, during an endovascular embolization, an enterprise2 4mmx30mm no tip intracranial stent (encr403000, 8799373) impeded at the tip of a prowler select plus 150/5cm microcatheter ( 606s255x, 31328287) and could not pass through the microcatheter (mc).The physician removed the stent and microcatheter from the patient and replaced it with a new stent and used the same microcatheter to complete the procedure.There was no patient injury reported.Additional event information received on 13-sep-2024 indicated that there was no evidence of physical material within the device.No other devices were used with the concomitant device prior to the encountered resistance.There was no excessive force used with the devices.The microcatheter did not kink/bent.There were no procedural delays due to the vent.
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, during an endovascular embolization, an enterprise2 4mmx30mm no tip intracranial stent (encr403000, 8799373) impeded at the tip of a prowler select plus 150/5cm microcatheter ( 606s255x, 31328287) and could not pass through the microcatheter (mc).The physician removed the stent and microcatheter from the patient and replaced it with a new stent and used the same microcatheter to complete the procedure.There was no patient injury reported.Additional event information received on 13-sep-2024 indicated that there was no evidence of physical material within the device.No other devices were used with the concomitant device prior to the encountered resistance.There was no excessive force used with the devices.The microcatheter did not kink/bent.There were no procedural delays due to the event.A non-sterile enterprise2 4mmx30mm no tip intracranial stent was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the tip of the introducer was crushed.Dried saline residues were found at the proximal end of the stent and distal end of the delivery wire.Microscopic inspection was performed, and the tip of the introducer was elongated due to the crushed condition.No damages were noted on the stent component nor on the delivery wire.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported regarding the stent being impeded in the microcatheter could not be evaluated due to the damaged condition of the introducer's tip.This damage was not originally reported, and the exact time of occurrence cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique may have contributed to this damage; therefore, this is not considered related to the issue reported.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.As part of cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at different points during the manufacturing process to prevent damages from leaving the facility.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure is multifactorial.The instructions for use (ifu) contain the following recommendation and caution: ¿ the introducer must be properly engaged with the infusion catheter hub to enable stent introduction into the infusion catheter.¿ if resistance is met during manipulation, determine the cause of resistance before proceeding.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.